# SDR HNAA2025102700725

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,262 hours, 49,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070022001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  RAR FLASHLIGHT ASSY IAW AMM33-50-16
